# SDR SWAA2025071179261

- Difficulty date: June 7, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal Plate
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTBOARD SEAL PLATE LOCATED ACCESS PANEL 431AT AT ENGINE 1.  REPLACED SEAL SPRING LOCATED ON ACCESS PANEL 431AT OUTBOARD SIDE LT PYLON IAW SRM 51-40-02. LENGTH OF CRACK: 0.590?
